Shots caused spasm

Discussion in 'Fibromyalgia Main Forum' started by jpswife_4boys, Mar 8, 2003.

  1. jpswife_4boys

    jpswife_4boys New Member

    I had to go to the doctor and get a couple of shots so I could enroll in school. I know that the tetanus shot hurts like the dickens for a couple of days after you get it. The hepatitis B shot really caused me some problems. I have a spasm in my neck going down my back and arm on the side they gave me that shot. (and to think I have 2 more in the series to go) I have actually been wiped out since receiving the tetanus, hepatitis b, tb skin test and a titer for rubella. I was just wondering if anyone else has experienced anything like this. I guess I'm wondering if the shots caused this or what. I know the last time I received a shot I was knocked down on my butt then too. I guess this is just a small price to pay in order for me to extend my education.
    Soft hugs all
    Crissie
  2. dojomo

    dojomo New Member

    All of us are genetically MORE sensitive to mercury at lower doses than others.

    Thimerosal...a mercury preservative has been removed from childrens vaccines...but remain in some adult preparations. Tetnus, HepB and PPD do use Thimerosal....

    If I were you I would inquire about the saftey of the shots and ask if they contain mercury preservatives.....Mercury free injections are available and should be used in adults as well.

    IMHO>>>> mercury is extemely toxic..there is no "SAFE" level of exposure period !!!! ..especially in those of us mercury sensitive. Mercury bioaccumulate and bulids up in our systems over time. Not just from being injected with it...but from air pollution some cosmetics and some food especially fish.

    I feel that all of our symptoms can be explained by exposure to heavy metals..esp mercury.

    People don't seem to fear mercury.....but I guess if the governent announced that arsenic was used as a perservative for 50 years.....people would be outraged...and mercury is more toxic than arsenic....go figure...peace DJ

[ advertisement ]